Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 717540, 9 pages
http://dx.doi.org/10.1155/2013/717540
Research Article

Solution of Fractional Partial Differential Equations in Fluid Mechanics by Extension of Some Iterative Method

Department of Mathematics, Faculty of Science, Tanta University, Tanta 31527, Egypt

Received 23 September 2013; Accepted 7 November 2013

Academic Editor: Tie-cheng Xia

Copyright © 2013 A. A. Hemeda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. A. Hemeda, “Solution of Fractional Partial Differential Equations in Fluid Mechanics by Extension of Some Iterative Method,” Abstract and Applied Analysis, vol. 2013, Article ID 717540, 9 pages, 2013. https://doi.org/10.1155/2013/717540.